SciELO - Scientific Electronic Library Online

vol.63 issue2Growth of carbon fibres, sheets and tubes on diamond films under high power plasma etching conditionsXPS, DRUV-VIS and ESR characterization of the non-stoichiometric compound Ge0.74V0.21 □0.05O2 author indexsubject indexsearch form
Home Pagealphabetic serial listing  

Services on Demand




Related links

  • Have no similar articlesSimilars in SciELO


Revista mexicana de física

Print version ISSN 0035-001X


GALLEGOS, A.; VARGAS-RODRIGUEZ, H.  and  MACIAS-DIAZ, J.E.. Ermakov-Lewis invariants for a class of parametric anharmonic oscillators. Rev. mex. fis. [online]. 2017, vol.63, n.2, pp.162-165. ISSN 0035-001X.

In this letter, we investigate a general class of damped anharmonic oscillators with time-dependent coefficients. The model is a second-order ordinary differential equation in which the driving is a general function of the solution and time. Several well-known equations of mathematical physics are generalized by our model. The equation is presented then as a generalized Ray-Reid system, and an invariant of the Ermakov-Lewis type is derived next. Particular forms of this invariant are obtained for the classical harmonic oscillator and the Ermakov equation. In this form, this work opens the investigation on the determination of Ermakov-Lewis invariants of anharmonic systems.

Keywords : Damped anharmonic oscillator; generalizations of Ray-Reid systems; Ermakov-Lewis invariants.

        · abstract in Spanish     · text in English     · English ( pdf )